Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings

These caplets provide fast relief of diarrhea.

Medicinal Ingredient: Each caplet contains Loperamide Hydrochloride 2mg.

Non-medicinal ingredients (in alphabetical order): Croscarmellose Sodium, D&C Yellow No.10 Aluminum Lake, FD&C Blue No.1 Aluminum Lake, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Povidone.

Keep out of reach of children.
Adults and children (12 years and over): Take 2 caplets initially followed by 1 caplet after each loose bowel movement. Maximum: 8 caplets a day. Not recommended for children under 12 years except on the advice of a physician.

Similar Products